# SDR CALA2017020600283

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 84,202 hours, 11,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2306
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 19DG FWD PARTITION LT & RT EMERGENCY LT FOUND BROKEN P/N: S479W230-6 SPEC B777-33-3-6019. REPLACED THE SEAT 19DG FWD PARTITION LT & RT EMERGENCY LT ASSY AND C/O EMER LT OPERATION TEST FOUND "NORMAL" REF AMM 33-55-00-7 10-801 REV 78.
